# SDR RAIA00412031

- Difficulty date: December 22, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 10,901 hours, 8,913 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A8367
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,901 hours, 8,913 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

8003- ORD- NOSE WHEEL STEERING PULLED HARD RIGHT.  REMOVED AND REPLACED 7 DEGREE PROX SWITCH.
